# SDR CA130107005

- Difficulty date: December 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BV501261
- Condition: Failed
- Location: Cabin Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) RT AFTER DEPARTURE THE F/A ADVISED THE CREW THAT SMOKE WAS PRESENT IN THE CABIN ALONG WITH AN ELECTRICAL SMELL.  ACFT RETURNED TO DEPARTURE AIRPORT.  EMERGENCY WAS DECLARED.  F/A TURNED OFF CABIN LIGHTS AND ODOR STARTED TO CLEAR. CREW REPORTED WHEN MAINTENANCE GOT ON THE ACFT THEY TURNED THE LIGHTS BACK ON AND THE BURNING ODOR STARTED TO COME BACK.
